# SDR HNAA2021040700131

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 46,862 hours, 44,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  635     21-01  2441972  06APR21  SBY  CLOSE
      BURNING SMELL NOTED DURING TAKEOFF, WITH PACKS AND BLEED TURNED ON. SMELL DISAPPEARS AFTER 2-3 MINUTES.
FACT  06APR21  05:15  SBY
            DUE TO PREVIEWS DISCREPANCY ON 05APR21 COMPLIED WITH MAINT FOLLOW UP TASK HA-300 SEQ#3.MAINT REQUESTED EVALUATION FLIGHT TO DETERMING IF FURTHER ACTION IS REQUIRED.
